MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,TXT FNGR,S

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,TXT FNGR,S
Catalog Number FG2501
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "sudden and dramatic increase instances of gloves tearing or ripping open and exposing users¿ skin during patient care activities.".
 
Additional Manufacturer Narrative
The reporter described gloves "tearing or ripping open" and "exposing users skin" during patient care activities, with "rips and tears" occurring every shift.A historical complaint query was performed for the last 12 months, and "a trend has not been identified"; "no lot or images have been provided," and due to lack of lot number medline was unable to decipher the vendor because the item is multisourced.The reported problem was unconfirmed, with the cause documented as "sample required to determine cause." medline stated it will continue to trend and monitor this item for continued quality assurance, and there was no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRL,PF,TXT FNGR,S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50852418
Report Number1417592-2026-47239
Device Sequence Number21320434
Product Code LZA
UDI-Device Identifier40888277170903
UDI-Public40888277170903
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG2501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown